The primitive elements of the free group of rank two

Helling H (2006)
Journal of Algebra 297(1): 125-138.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2006
Zeitschriftentitel
Journal of Algebra
Band
297
Ausgabe
1
Seite(n)
125-138
ISSN
0021-8693
Page URI
https://pub.uni-bielefeld.de/record/1599992

Zitieren

Helling H. The primitive elements of the free group of rank two. Journal of Algebra. 2006;297(1):125-138.
Helling, H. (2006). The primitive elements of the free group of rank two. Journal of Algebra, 297(1), 125-138. https://doi.org/10.1016/j.jalgebra.2005.08.023
Helling, H. (2006). The primitive elements of the free group of rank two. Journal of Algebra 297, 125-138.
Helling, H., 2006. The primitive elements of the free group of rank two. Journal of Algebra, 297(1), p 125-138.
H. Helling, “The primitive elements of the free group of rank two”, Journal of Algebra, vol. 297, 2006, pp. 125-138.
Helling, H.: The primitive elements of the free group of rank two. Journal of Algebra. 297, 125-138 (2006).
Helling, Heinz. “The primitive elements of the free group of rank two”. Journal of Algebra 297.1 (2006): 125-138.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar